# SDR FDEA202308221476

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,883 hours, 25,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 141N99141
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PANEL 117AL HAS MINOR SURFACE CORROSION. BLENDED CORROSION FROM PANEL, ORG MATERIAL  WAS .100, REMOVED .009 OF MATERIAL, .091 REMAINS, FOUND TO BE   IN LIMITS PER B757 SRM 53-10-14-1A DETAIL IV. ALODINED PANEL PER B757 AMM 51-21-04. PRIMED PANEL  PER   B757 AMM 51-21-14, PAINTED PANEL PER B757 AMM 51-21-15.
